# SDR 4DPA2023051500001

- Difficulty date: May 15, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 41,497 hours, 32,711 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE-CREW REPORTED AIR RETURN DUE TO BAGGAGE DOOR OPN MESSAGE. CORR ACTION MX TROUBLESHOT AND PERFORMED OPS TEST. CND ISSUE AIRCRAFT RTS'D.
